Sur les séries de polynomes et de fractions rationnelles

Emile Borel Paris

TBD mathscidoc:1701.33368

Acta Mathematica, 24, (1), 309-382, 1901.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 167 downloads ] [ 0 comments ]
@inproceedings{emile1901sur,
  title={Sur les séries de polynomes et de fractions rationnelles},
  author={Emile Borel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203007434027077},
  booktitle={Acta Mathematica},
  volume={24},
  number={1},
  pages={309-382},
  year={1901},
}
Emile Borel. Sur les séries de polynomes et de fractions rationnelles. 1901. Vol. 24. In Acta Mathematica. pp.309-382. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203007434027077.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved